Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Jan 24, 2023, 6:21 PM CST for Acadia Parish, Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2023, 6:21 PM CST (00:21 UTC)
- Expired
- Jan 24, 2023, 6:45 PM CST
- In force
- 24 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Acadia Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 82 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 24, 6:27 PM CST | TSTM WND DMG | 1 Nw Rayne, LA | SEMI OVERTURNED NEAR RAYNE, LA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 5:25 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 805 m²/s²
- 0-3 km storm-relative helicity
- 1093 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
363
WFUS54 KLCH 250021
TORLCH
LAC001-055-113-250045-
/O.NEW.KLCH.TO.W.0015.230125T0021Z-230125T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
621 PM CST Tue Jan 24 2023
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
West central Lafayette Parish in south central Louisiana...
Southeastern Acadia Parish in southwestern Louisiana...
Northwestern Vermilion Parish in southwestern Louisiana...
* Until 645 PM CST.
* At 620 PM CST, a severe thunderstorm capable of producing a tornado
was located near Wright, or near Gueydan, moving northeast at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lyons Point around 630 PM CST.
Indian Bayou around 635 PM CST.
Rayne and Ridge around 640 PM CST.
Lafayette, Scott and Duson around 645 PM CST.
This includes Interstate 10 in Louisiana between mile markers 84 and
94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2991 9248 2998 9257 3032 9227 3018 9206
TIME...MOT...LOC 0020Z 226DEG 58KT 2998 9247
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Denson1 follow-up statement
268
WWUS54 KLCH 250027
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
627 PM CST Tue Jan 24 2023
LAC001-055-113-250045-
/O.CON.KLCH.TO.W.0015.000000T0000Z-230125T0045Z/
Lafayette LA-Acadia LA-Vermilion LA-
627 PM CST Tue Jan 24 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR WEST
CENTRAL LAFAYETTE...SOUTHEASTERN ACADIA AND NORTH CENTRAL VERMILION
PARISHES...
At 627 PM CST, a severe thunderstorm capable of producing a tornado
was located over Lyons Point, or near Kaplan, moving northeast at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Indian Bayou around 635 PM CST.
Rayne, Duson and Ridge around 640 PM CST.
Lafayette and Scott around 645 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2999 9241 3006 9249 3032 9227 3018 9206
TIME...MOT...LOC 0027Z 226DEG 58KT 3007 9237
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DensonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Jan 24, 5:43 PM CST, 38 minutes earlier.
Area forecast discussion, Jan 24, 5:43 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
543 PM CST Tue Jan 24 2023
...New AVIATION...
.SHORT TERM...
(Tonight through Thursday night)
Issued at 310 PM CST Tue Jan 24 2023
All the main weather during this period will occur from now
through the evening hours as a potent surface low moves northeast
across the forecast area from southeast Texas to east central
Louisiana.
South of the surface low the warm sector will have a chance to
move inland, probably getting up to the I-10 corridor. These
locations will have a potential to see supercell rotating
thunderstorms producing tornadoes, then see a squall line to
produce damaging wind gusts. Also, in the warm sector strong
gradient winds will occur as mixing will allow the strong low
level jet come down to the surface. We have already seen gradient
wind gusts to 55 mph at KBPT. High rainfall rates will occur which
may cause some quick street flooding.
As the low lifts off to the northeast, a cold front will move down
in behind it bringing northwest wind and cooler and drier air,
although low level cloudiness will likely take awhile to scatter
out on Wednesday.
Rua
&&
.LONG TERM...
(Friday through next Monday)
Issued at 310 PM CST Tue Jan 24 2023
High pressure will be across the northern gulf coast during Friday
morning. A quite chilly air mass will have settled in and a light
freeze may occur at most locations north of Interstate 10.
The ridge will shift east through Friday and into weekend which will
start the return flow by Friday afternoon. Low pressure is expected
to develop in the southern plains Saturday which will increase the
southeast flow locally. A few showers will also be possible late
Saturday.
The next cold front will move through the region Sunday with showers
and storms possible. High moisture lvls may allow for another round
of heavy rainfall.
&&
.AVIATION...
(00Z TAFS)
Issued at 531 PM CST Tue Jan 24 2023
A low pressure system moving across S LA this evening will
continue to produce widespread thunderstorms capable of damaging
winds, tornadoes, frequent lightning, and torrential downpours.
These storms will move into ARA/LFT through the next hour or so,
while exiting LCH through the same time frame. Conditions will
then begin to improve at ARA/LFT through roughly the 8-10PM time
frame. Thereafter, MVFR ceilings and breezy west winds will
continue area-wide overnight, gradually relaxing as we head
towards sunrise. Similarly, tomorrow looks fairly cloudy and
breezy, with clouds gradually clearing/lifting by the afternoon.
17
&&
.MARINE...
Issued at 310 PM CST Tue Jan 24 2023
A surface low will move just north of the coastal waters this
evening. Strong south winds will occur ahead of it with gusts over
gale force, along with showers and thunderstorms, some capable of
producing water spouts. Also, the tides will run 2 to 3 feet above
normal that will produce some coastal flooding during high tide
this evening.
As the surface low moves off to the northeast overnight, a cold
front will move through the coastal waters with strong northwest
winds developing keeping a small craft advisory going after the
gale warning expires.
Winds will decrease during Wednesday as high pressure builds over
the region. An onshore flow will redevelop by the weekend as the
high pushes east of the area.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 40 49 33 52 / 80 0 0 0
LCH 41 51 36 54 / 60 0 0 0
LFT 45 53 38 55 / 90 0 0 0
BPT 40 54 36 56 / 20 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 AM CST Wednesday for LAZ027-030.
High Wind Warning until 11 PM CST this evening for LAZ028-029-
031>033-042>045-052>055.
Wind Advisory from 11 PM this evening to 6 AM CST Wednesday for
LAZ028-029-031>033-042>045-052>055.
High Wind Warning until 9 PM CST this evening for LAZ041-073-074.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
LAZ041-073-074.
Coastal Flood Warning until 9 PM CST this evening for LAZ052>054-
073-074.
TX...Wind Advisory until 6 AM CST Wednesday for TXZ180-201-259>262.
High Wind Warning until 9 PM CST this evening for TXZ215-216.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
TXZ215-216.
Coastal Flood Warning until 9 PM CST this evening for TXZ215.
GM...Gale Warning until 3 AM CST Wednesday for GMZ430-432-435-450-452-
455-470-472-475.
Small Craft Advisory from 3 AM to 6 AM CST Wednesday for GMZ430-
432-435-450-452-455-470-472-475.
&&
SHORT TERM...17
LONG TERM....78
AVIATION...07Hazardous weather outlook, Jan 24, 3:23 PM CST, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 323 PM CST Tue Jan 24 2023 LAZ030-TXZ201-259>262-252130- Beauregard-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 323 PM CST Tue Jan 24 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend,quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ031-042-252130- Allen-Jefferson Davis- 323 PM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend,quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ052>054-252130- Vermilion-Iberia-St. Mary- 323 PM CST Tue Jan 24 2023 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ073-074-TXZ215-252130- West Cameron-East Cameron-Jefferson- 323 PM CST Tue Jan 24 2023 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. Coastal Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ028-029-032-033-043>045-055-252130- Rapides-Avoyelles-Evangeline-St. Landry-Acadia-Lafayette- Upper St. Martin-Lower St. Martin- 323 PM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027-TXZ180-252130- Vernon-Tyler- 323 PM CST Tue Jan 24 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041-TXZ216-252130- Calcasieu-Orange- 323 PM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-452-455-470-472-475-252130- Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 323 PM CST Tue Jan 24 2023 ...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-450-252130- Sabine Lake-Calcasieu Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- 323 PM CST Tue Jan 24 2023 ...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 24, 6:01 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
601 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 4 WNW ORANGE 30.13N 93.82W
01/24/2023 ORANGE TX STORM CHASER
POWERLINES DOWN. MULTIPLE VEHICLES,
INCLUDING SEMIS, FLIPPED/ROLLED OFF OF I-10
AND TX62/73.
&&Local storm report, Jan 24, 6:03 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD 3 S LUMBERTON 30.22N 94.21W
01/24/2023 HARDIN TX MESONET
WATER LEVEL GAGE INDICATES WATER WELL OUT OF
THE BANKS OF BOGGY CREEK.
&&Local storm report, Jan 24, 6:04 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
604 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM FLASH FLOOD 9 SSW KOUNTZE 30.26N 94.37W
01/24/2023 HARDIN TX MESONET
WATER LEVEL GAGE INDICATES WATER OUT OF THE
CREEK.
&&Local storm report, Jan 24, 6:06 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
606 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD 4 N SILSBEE 30.41N 94.19W
01/24/2023 HARDIN TX MESONET
WATER LEVEL INDICATES OUT OF BANKS.
&&Local storm report, Jan 24, 6:08 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
608 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLASH FLOOD 3 NNE BUNA 30.48N 93.94W
01/24/2023 JASPER TX MESONET
WATER LEVEL ROSE WELL OUT OF BANK LEVEL.
&&Local storm report, Jan 24, 6:11 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
611 PM CST TUE JAN 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM COASTAL FLOOD 3 SW CAMERON 29.77N 93.34W
01/24/2023 GMZ432 LA C-MAN STATION
STATION CAPL1 CALCASIEU PASS, LA INDICATES
WATER LEVEL AT 4.02 MLLW.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:43 PM CST | Tornado Warning | LCH | Acadia, Lafayette, Saint Martin, Vermilion | 21 min |
| Jan 24, 6:46 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 74 min |
| Jan 24, 6:48 PM CST | Tornado Warning | LCH | Iberia, Lafayette, Vermilion | 27 min |
| Jan 24, 6:54 PM CST | Flash Flood Warning | LCH | Acadia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin, Vermilion | 3 hr |
| Jan 24, 7:23 PM CST | Special Marine Warning | LCH | 97 min | |
| Jan 24, 7:43 PM CST | Tornado Warning | LCH | Iberia, Saint Martin, St. Mary | 32 min |
| Jan 24, 8:00 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 60 min |
| Jan 24, 8:58 PM CST | Special Weather Statement | LCH | St. Mary | 32 min |
| Jan 24, 9:22 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 13 hr |
| Jan 24, 9:55 PM CST | River Flood Warning | LCH | Allen | 21 days |
| Jan 25, 12:35 PM CST | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 47 hr |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.